Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
ClintonS

Month 3, and never been worse

Recommended Posts

Hi guys,

I decided to make a post to get some feedback from all of you. I started Accutane 3 months ago and my skin has never looked worse. I started Accutane right after summer, when my acne decided to mysteriously come back. I had been battling acne since I was 14 and decided to get clear once and for all. Three months in, I am starting to regret taking it. I do not have health insurance and I pay out of pocket 180.00 a month for my 20 40mg capsules of Accutane. (Plus doctors visits and blood work). I have started to get cortisone injections as needed from my dermatologist ever other week to alleviate some of the painful swelling. It seems to be working for a week or so and then it comes back. I notice my cysts feel very watery and often break even without touching them. At night, my face seems to breakout even worse and my cysts feel itchy; It seems like the symptoms of an infection. I've described all of these symptoms to my dermatologist and she says that it is normal and that this is a sign the medicine is working.

I work full time and go to school full time. This dilemma has really got my self esteem down. I know I am not going to wake up one day and everything is going to be gone; I just want to see a little improvement instead of it getting much worse.

Has anyone experienced this situation? HELP!!! :)

Grazie,

Clinton

Share this post


Link to post
Share on other sites

Honestly, hang in there. Month 3 was worse than 1 and 2 combined. I didn't start seeing results until the middle of month 4, and I'm on Month 5 and I'm still getting the pimple here and there. It's no biggie, just remember you're half way to clear skin!

Share this post


Link to post
Share on other sites

Don't worry Clinton, stick it out, you won't regret it. A lot of people when they take medicine expect there to be gradual improvement over time but Accutane sometimes works a little bit differently on others, for example myself. The first 3-4 months I didn't have a whole lot of change and I was feeling pretty much like you are now. All of a sudden it was like a typhoon surfaced to my face and started to wipe out every single nasty pore of it's pimple contents within a matter of a week, it was insane. Peace!

Share this post


Link to post
Share on other sites

Hey Clinton,

I'm going through the same torture as you right now. Month 1 and 2 were alright, I noticed my acne getting better, and then when month three came alone my acne is just horribly red and...vibrant.

I can tell it's getting better though. I'm praying that what everyone says is true, that month four I will start seeing some real clearing.

I just don't want a red face that feels like sand paper anymore...

Good luck to you

Share this post


Link to post
Share on other sites
Hey Clinton,

I'm going through the same torture as you right now. Month 1 and 2 were alright, I noticed my acne getting better, and then when month three came alone my acne is just horribly red and...vibrant.

I can tell it's getting better though. I'm praying that what everyone says is true, that month four I will start seeing some real clearing.

I just don't want a red face that feels like sand paper anymore...

Good luck to you

I am glad to hear from you and know that I am not alone. It is just so disappointing to see some progress and then BAMM, the acne comes back with vengeance lol. Thank god for this website and the support from all of you. No body really understands how hard this process is unless they've gone through it. Please keep me updated on your progress. Best of luck, Clinton

Share this post


Link to post
Share on other sites

Hang in there. I didn't see results until the end of month 4. I'm on month 5 and I still get a couple pimples every couple weeks, but no cysts for a month!

I know accutane is not going to clear me completely but I'll be happy with a just a normal case of teenage acne.

Best,

Fred

Share this post


Link to post
Share on other sites
I just started my 3rd month and I am doing okey...could be better, could be worse. Anyways, how are you doing ClintonS as you are getting close to 4 months?

BUMP!

Hey there. I am almost at the end of month 4, about to start month 5. This month I have been taking 40 mg everyday. I cannot say that I see any improvement. Some days it seems to be improving, my acne flattens out a lot. And then the next day, BAM! It's back! It is very disheartening. Lets see how month 5 goes. :(

Share this post


Link to post
Share on other sites

That sucks. I hope that is not the case for me. So you mean ClintonS that you have seen none or very little imporvement since you started?

I have notice some improvement, I tppk 20mg / day the first 29 days, now taking 40mg / day. I weigh around 152lbs - 70kg. What do you weigh and how much do you take per day?

Share this post


Link to post
Share on other sites
I just started my 3rd month and I am doing okey...could be better, could be worse. Anyways, how are you doing ClintonS as you are getting close to 4 months?

BUMP!

Hey there. I am almost at the end of month 4, about to start month 5. This month I have been taking 40 mg everyday. I cannot say that I see any improvement. Some days it seems to be improving, my acne flattens out a lot. And then the next day, BAM! It's back! It is very disheartening. Lets see how month 5 goes. :(

I'm in the same boat as you Clinton :( and my face is sooooo dry it's so embarassing :( I don't even want to l eave my house

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×